Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/2258
Título: Unified min-max and interlacing theorems for linear operators
Autor: Iglesias, Laura
Santa-Clara, Catarina
Silva, Fernando C.
Palavras-chave: Goldie Dimension
Modular Lattice
Eigenvalues
Invariant Factors
Compact Operators
Infinite Goldie-Dimension
Data: 2011
Editora: Taylor & Francis LTD
Citação: IGLESIAS, Laura; SANTA-CLARA, Catarina; SILVA, Fernando C. - Unified min-max and interlacing theorems for linear operators. Linear & Multilinear Algebra. ISSN 0308-1087. Vol. 59, n.º 6 (2011) p. 651-669.
Resumo: There exist striking analogies in the behaviour of eigenvalues of Hermitian compact operators, singular values of compact operators and invariant factors of homomorphisms of modules over principal ideal domains, namely diagonalization theorems, interlacing inequalities and Courant-Fischer type formulae. Carlson and Sa [D. Carlson and E.M. Sa, Generalized minimax and interlacing inequalities, Linear Multilinear Algebra 15 (1984) pp. 77-103.] introduced an abstract structure, the s-space, where they proved unified versions of these theorems in the finite-dimensional case. We show that this unification can be done using modular lattices with Goldie dimension, which have a natural structure of s-space in the finite-dimensional case, and extend the unification to the countable-dimensional case.
Peer review: yes
URI: http://hdl.handle.net/10400.21/2258
ISSN: 0308-1087
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Unified min-max and interlacing theorems for linear operators.rep.pdf270,33 kBAdobe PDFVer/Abrir
Unified.pdf221,25 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.